MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. TRIOS/STS CHEST PAD SUPPORT PLATE; POSITIONER

MIZUHO ORTHOPEDIC SYSTEMS, INC. TRIOS/STS CHEST PAD SUPPORT PLATE; POSITIONER
Model Number 5840-580
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/07/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient was transferred off of the table and the staff noticed the broken pad base.It was found the mizuho osi chest pad and support plate were being used on an allen spine frame.
 
Additional Manufacturer Narrative
Hospital disposed of the chest support section assembly.Hospital used chest support section assembly on an allen spine frame, which has not been tested for proper performance when used and therefore are not endorsed for use by mizuho osi.Hospital disposed of the part.
 
Event or Problem Description

Brand Name
TRIOS/STS CHEST PAD SUPPORT PLATE
Common Device Name
POSITIONER
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern avenue
union city, ca
MDR Report Key9728878
Report Number2921578-2020-00008
Device Sequence Number19453505
Product Code JEA
UDI-Device Identifier00842430104343
UDI-Public00842430104343
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5840-580
Device Catalogue Number5840-580
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2020
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1